# SDR CA081125001

- Difficulty date: November 25, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 14,733 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT CREW NOTICED SMOKE AND FLASHES ABOVE ROW 4DEF.  MX FOUND WIRING HARNESS CHAFED BY CEILING PANEL RESULTING IN EXPOSED WIRES ARCHING.
